# SDR ABXA20190918145

- Difficulty date: September 18, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N317CM
- Make and model: Boeing 767338
- Aircraft serial: 24317
- Aircraft time: 101,467 hours, 29,176 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: 185T200241
- Condition: Damaged
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER INTERNAL DAMAGE FROM FOREIGN OBJECT ON THE LOWER PANEL INNER SKIN AT AUXILIARY SPAR STATIONS 240 - 701. THE SKIN PANEL WAS REPAIRED. THE AIRPLANE WAS GROUNDED.
